# SDR CALA2023060901796

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 75,836 hours, 31,408 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Circuit Board
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON MLG EXTENSION, 3 GREEN WERE INDICATED ON WHEELS PAGE ONLY. NO NDICATION ON PANEL LTS RETRACTED NORMAL. 15 MIN LATER, MLG NORMAL EXTENDED.  RECEIVED 3 DOWNLOCKED INDS ON WHEELS ECAM PAGE, BUT NO MLG LIGHTS ON CENTER INSTR PANEL. ON MLG EXTENSION, RECEIVED 3 DOWNLOCKED INDICATIONS ON WHEELS GEAR DOWN FOR 5 MIN BEFORE MLG LIGHTS, BUT MLG LIGHTS ON CENTER INSTR PANEL FAILED ILLUM.  UNEVENTFUL LANDING.   TESTED LIGHTS MULTIPLE TIMES, ALL 3 OPS AL. AFTER ABOUT 3 MIN.  A GO-AROUND INITIATED, & GEAR PLACED ON MEL 3260A.  R & R ANNUNCIATOR LIGHT TEST & INTERFACE BOARD 9LP. OPS TEST NORMAL. REF AMM 33-14-00-710-001-A. PERFORMED MLG NOT DOWN FOR LANDING  WARNINGS OPS TEST. FOUND NORMAL REF AMM 32-61-00-710-001-A.
